Might be pregnant? not sure

Patient

Q: I've been on Birth control for about 3 years now, and I went away for the weekend with my boyfriend and took my pill on the friday night/saturday morning at 4am, when i was suppose to take it at 10:30 pm on the friday night, and 6am on the sunday morning when again i was suppose to take it at 10:30 satuday night. On sunday I missed my pill and took it on Monday morning at 8:45, and the following day I missed my pill completely. What are my chances of me being pregnant? We had unprotected sex that entire weekend, including the sunday evening.

Symptoms:  Constant feeling of nausea, I feel like I am going to throw up throughout most of the day, come close to it but I don't. I have also been having headaches since that weekend, as well as soreness in my breast. I have seen a tad bit of spotting, a very small amount only when I wipe myself after peeing. I have also been overly tired lately as well.
Doctor

A:   Hello,
Thanks for the query.

On reading your detailed history and reviewing your symptoms, since there has been a delay in taking the pills over many times and even an instance of missing the pill, there is a possibility of conception. Missing pills or delaying the pills often in a row, will reduce the effective action of birth control pills and lead to a higher failure rate, also, your symptoms are vaguely suggestive of an early pregnancy. Kindly see a gynecologist for an examination and get a beta hCG test done after 14 days from your last intercourse, to rule out pregnancy. If negative, continue the birth control and make sure you do not miss any pill or even delay them again.

Hope this helped.
Regards

Related Q&A

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews